MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 30CT 24/CASE MG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation.Product testing was performed and no defect found on returned meter and test strip.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 17-mar-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results and error message (e-3).Wife is calling on behalf of the customer.The customer called concerned with test results from meter-to-meter comparison of 169 mg/dl using true metrix meter and 210 mg/dl using another device (fasting/non-fasting not provided).Caller stated the customer's expected fasting blood glucose test result is 110 mg/dl.The customer feels well and did not report any symptoms.Caller stated she thought customer was having a stroke, so she had taken him to the hospital on 03/05.Per caller when the doctor saw him, the customer's glucose was high; the hospital's meter showed 210 mg/dl while the true metrix meter showed 169 mg/dl.Per caller, the customer is still in the hospital being monitored.During the call, a back-to-back blood test was not performed by the customer.Per caller, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 06/30/2027 and per the caller the open vial date is 1 week ago.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24788622
Report Number1000113657-2026-00159
Device Sequence Number18333930
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270630(10)ZD6317S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 30CT 24/CASE MG/DL
Device Lot NumberZD6317S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Distributor Facility Aware Date03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown